# SDR ALGA093731

- Difficulty date: March 11, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N116AL
- Make and model: Bell 206B-3
- Aircraft serial: 2389
- Aircraft time: 22,991 hours
- Engine: Allsn 250C*
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206010200133
- Part serial: A4030
- Condition: Corroded
- Location: Main Rotor
- Part time: 2,922 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR BLADE TRAILING EDGE EXTRUSION EXFOLIATED AT STA. 179.0. DAMAGE IS CONSIDERED A MATERIAL DEFECT.
